42-year-old man, former smoker, with allergic asthma. From February 2022, three weeks after the third dose of SARS-CoV-2 vaccine Spikevax (mRNA-1273), he experienced subcontinuous chest pain, worsened by breathing, sometimes with fever over 38°C, treated at home with ibuprofen and antibiotics without clinical benefit. After one month, blood chemistry tests showed increased inflammatory markers (CRP 76.5 mg/dL, ESR 55 mm/h), with negative troponin I. SARS-CoV-2 Polymerase Chain Reaction test was negative. On suspicion of subacute pericarditis, ibuprofen (600 mg b.i.d.) and colchicine (0.5 mg b.i.d.) were prescribed. After a week, he was admitted to hospital for reappearance of fever, chest pain and a syncopal episode. On ECG, negative T waves in DII, DIII, aVF; on echocardiogram, circumferential pericardial effusion (max 12 mm); indices of inflammation were increased; troponin I, auto-antibody and viral pattern were negative. On cardiac MRI: pericardial effusion (max 20 mm) with a fluid-corpuscular appearance, meso-subepicardial patchy areas of late gadolinum enhancement (LGE) at the antero- and infero-lateral wall of the left ventricle. Prednisone 25 mg/day and colchicine 1 mg/day were prescribed, with initial benefit. Two weeks later (April 2022), when the prednisone dose was reduced by half, chest pain with fever and pericardial effusion reappeared. The patient restarted prednisone at full dose (0.5 mg/Kg/day) in addition to colchicine and it was decided to do a very gradual décalage over the next six months. On follow-up cardiac MRI: thickening and enhancement of the pericardial leaflets with resolution of the fluid-filled effusion and mesomyocardial LGE striae. Further episodes of NSAID-sensitive chest pain were occasionally reported during cortisone dose reductions. In October 2022, at a dose of 2.5 mg/day dose of prednisone, there was another recurrence of pericarditis, with subcontinuous chest pain and marked increase in inflammatory indices. It was therefore decided to prescribe IL-1 inhibitor therapy (Anakinra) 100 mg/day subcutaneously for six months (ongoing follow-up). Pericarditis is a rare complication of SARS-CoV-2 mRNA vaccine, generally with a benign course, responsive to evidence-based therapy for acute pericarditis. This rare case of recurrent corticosteroid-dependent and colchicine-resistant vaccine-induced pericarditis emphasizes the importance of early diagnostic recognition and correct treatment in the acute phase.